# SDR IPXA2014102784708

- Difficulty date: October 13, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 92,756 hours, 16,211 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77751
- Condition: Corroded
- Location: Bs 1541
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, LONGERON 48L CORRODED BEYOND LIMITS BS 1541.  REPLACED SECTION OF LONGERON 48L BETWEEN BS 1541-1556 IAW SRM 53-00-05, REPAIR 1, FIG 202.
